Kernels of Hankel Operators and Hyponormality of Toeplitz Operators

By Caixing Gu and Jonathan E. Shapiro

This paper appears in Mathematische Annalen, Volume 319 Issue 3 (2001) pp 553-571.
You can see it on their web site here.


We give a formula for  and describe when .  We explore the hyponormality of Toeplitz operators whose symbols are of circulant type and some more general types.  In addition, we discuss formulas for and estimates of the rank of the self-commutator of a hyponormal Toeplitz operator.

You can read the whole paper by clicking here for the

Back to Jonathan Shapiro's home page.